# SDR DALA2019030901725

- Difficulty date: March 9, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 75,268 hours, 15,361 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B SLAT NO 6 UPPER SKIN O/B FOUND DENT. REPAIRED PER SRM 57-43-02-2R-1 & SRM 51-70-10. (LP 0976391)
